# SDR FDEA202408061090

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 46,444 hours, 19,616 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDIS  986     29-02  8481     06AUG24 04:54 MEM  FACT  L HYD SYS PRESS AND LOSS QUANTITY ON SHORT FINAL      SHGN 06AUG24 09:56   MEM                                                                 AMM: 32-32-04-0                                                                   INSTALLED NEW DOWN LOCK ACTUATOR HYDRAULIC LINE                                   (E). REF B757 AMM: 32-32-04-0    FACT 06AUG24 16:05   MEM                                                                 AMM: 29-11-00-2                                                                   AMM: 29-11-05-4-2                                                                 AMM: 29-11-05-6                                                                   AMM: 29-11-17-4                                                                   INSTALLED #1 EDP, REF AMM 29-11-05-4-2. RESET                                     RETURN FILTER DPI, R&R RETURN FILTER REF AMM                                      29-11-13-4, R&R LEFT PRESSURE AND CASE DRAIN                                      FILTERS, REF AMM 29-11-17-4 & 29-11-15-4, NO DEBRIS                               FOUND IN OLD FILTERS. RAN #1 ENG WITH NO LEAKS                                    NOTED IN FILTERS OR DOWN LOCK ACT LINE. AFTER RUN                                 DPI WAS NOT POPPED. OK FOR SERVICE.
